# SDR DLL10961878

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE INTERMEDIATE SPAR UPPER CAP AT WS 1163 WAS FOUND IN NEED OF REPAIR.  THE DAMAGE WAS REMOVED AND A NEW PART WAS SPLICED IN.
